# SDR AALA20110312TUL04

- Difficulty date: March 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORROSION IS BEYOND LIMITS STATIONS 491 TO 493.  CUT OUT DAMAGED AREA, VERIFIED MATERIAL, FABRICATED DOUBLER AND INSTALLED PER AARD 53-20-00-16.
